# SDR SWAA2021071280279

- Difficulty date: June 4, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 694
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** ON FUSELAGE SKIN AT BODY STATION 694; RBL 1; WL 306. / [01] REMOVED CORROSION ON FUSELAGE SKIN BS694 RBL1 WL306;1'X1' AREA I.A.W SRM 51-10-02-0G-01 AND ARM90-7023-01 TABLE 3001 ZONE 1; [02] VERIFIED REMOVED CORROSION ON FUSELAGE SKIN BS694 RBL1 WL306;1'X1' AREA I.A.W SRM 51-10-02-0G-01 AND ARM90-7023-01 TABLE 3001 ZONE 1; [03] UT INSP BLEND IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.036' ADJACENT TO 0.040'. EQUIP ID#: ATS2031 S/N: 170515011; [04] HFEC INSP BLEND IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP ID#: IS000450 S/N: N500D000M120071; [05] DAMAGE ON FUSELAGE SKIN BS694;RBL1;WL306 FOUND TO BE OUT LIMITS I.A.W ARM90-7023-01 TABLE 3001 ZONE 1 ORIGINAL MATERIAL THICKNESS IS 0.040' REMAINING MATERIAL TICKNESS IS 0.036'; [06] VERIFIED DAMAGE ON FUSELAGE SKIN BS694;RBL1;WL306 FOUND TO BE OUT LIMITS I.A.W ARM90-7023-01 TABLE 3001 ZONE 1 ORIGINAL MATERIAL THICKNESS IS 0.040' REMAINING MATERIAL TICKNESS IS 0.036'; [07] UPDATING MEASUREMENTS FOR FAULT.; [08] AS PER EA 21-153-01632; THE DAMAGES ARE ALLOWABLE FOR CONTINUED SERVICE WITH REPETITIVE INSPECTIONS DEFINED ON 21-153-01632-INSP.; [09] VERIFIED STEPS COMPLETE.; [10] VERIFIED STEPS COMPLETE.
